The Community for Technology Leaders
Green Image
Issue No. 09 - September (1983 vol. 32)
ISSN: 0018-9340
pp: 861-863
L.G. Valiant , Aiken Computation Laboratory, Harvard University
It is shown that for d-way shuffle graphs all oblivious algorithms for realizing permutations in logarithmic time send packets along routes twice as long as the diameter of the graph. This confirms the optimality of the strategy that sends packets to random nodes in a first phase and to the correct destinations in the second. For the shuffle-exchange graph the corresponding route length is shown to be strictly longer than for the 2-way shuffle.
shuffle graph, Complexity, interconnection network, parallel computer, routing

L. Valiant, "Optimality of a Two-Phase Strategy for Routing in Interconnection Networks," in IEEE Transactions on Computers, vol. 32, no. , pp. 861-863, 1983.
81 ms
(Ver 3.3 (11022016))